# SDR AU981254

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gear
- Part number: TE0845
- Condition: Failed
- Location: Nr1 Generator
- Component: 700122400420
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CONSTANT SPEED DRIVE CLUSTER GEAR FAILED.  NR 1 GENERATOR WAS THEN DRIVEN DIRECTLY FROM THE ACCESSORY GEARBOX PRODUCING AN OVER-FREQUENCY CONDITION.  THIS CONDITION WOULD NORMALLY BE SENSED BY THE GCU P/N 700-1-22400-420, BUT DUE TO A FAULT OVER-FREQUENCY CARD IN THE GCU, MAJOR COMPONENT FAILURES OCCURRED DUE TO THE OVER-FREQUENCY.  PART TC:  15,842.
